# SDR FDEA201306291418

- Difficulty date: June 29, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,992 hours, 39,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ACCIDENTLY DEPLOYED ON DOOR OPENING.   REMOVED AND REPLACED R-1 DOOR SLIDE IAW MM 25-66-01-4. OK FOR   SERVICE.
